Don't ignore your skin health issues
Ask FREE question to skin specialists
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Dear Doctor, It is 2 and half months now. Had a feeling of mouth, upper tongue and tongue drying. Met a doctor who administered some alopathic medicines. After taking medicines for about 3-4 days hives started coming out throughout body. Went on changing physician to dermatologist but no respite. Whatever medicine being prescribed hives with itching is persisting. Please advice some treatment which may not aggravate my problem rather give some soothing effect. Warm regards, SS Kaintura.

2 Doctors Answered
if there is dryness of mouth, get the salivary flow checked clinically. if there is saliva flow reduced you can start drinking more water or in severe reduction artificial saliva can be used
Hello, you can take homoeopathic medicines which will help you in reducing the side-effects caused by the allopathic medicines and will also give you relief in feeling of dryness. Medication: nux vom. 200/ one dose daily once and bryonia 30/ 3 times a day daily, take them for a week. Revert.
3 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Icon

Book appointment with top doctors for Itching treatment

View fees, clinic timings and reviews